# SDR SWAA2013021212584

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 43,031 hours, 24,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER AFT FLANGE, STA 328 RBL 54.  REPAIRED BEAM PER SRM.
